# SDR MASA2014032531033

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 24,753 hours, 20,285 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY DUE TO PROXIMITY SYS CAUTION.  MX CURRENTLY TROUBLESHOOTING.
